MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM QUICK SET MMT-397T; SET, ADMINISTRATION, INTRAVASCULAR

MEDTRONIC MINIMED PARADIGM QUICK SET MMT-397T; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MMT-397T
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 09/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.(b)(4).
 
Event or Problem Description
The customer reported via phone call that the customer experienced hyperglycemia.The customer blood glucose level was 502 mg/dl, 120 mg/dl.The customer was assisted with troubleshooting.The customer was treated with manual injection for high blood glucose.Customer was using insulin pump system within 48 hours of reported high blood glucose event.Customer stated insulin did not exited at the quick release.The insulin pump will be returned for analysis.

Brand Name
PARADIGM QUICK SET MMT-397T
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key9098808
Report Number2032227-2019-66635
Device Sequence Number2700118
Product Code FPA
UDI-Device Identifier05705244020498
UDI-Public(01)05705244020498(17)220601(10)5274405
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/01/2022
Device Model NumberMMT-397T
Device Catalogue NumberMMT-397T
Device Lot Number5274405
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2019
Initial Report FDA Received Date09/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-MMT-332-RSVR
Outcome Attributed to Adverse Event Other;
Patient Age68 YR